Nonlocal curvature and topology of locally conformally flat manifolds

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we focus on the geometry of compact conformally flat manifolds (Mn,g) with positive scalar curvature. Schoen–Yau proved that its universal cover (Mn˜,g˜) is conformally embedded in Sn such that Mn is a Kleinian manifold. Moreover, the limit set of the Kleinian group has Hausdorff dimension <[Formula presented]. If additionally we assume that the non-local curvature Q≥0 for some 1<γ<2, the Hausdorff dimension of the limit set is less than or equal to [Formula presented]. If Q>0, then the above inequality is strict. Moreover, the above upper bound is sharp. As applications, we obtain some topological rigidity and classification theorems in lower dimensions.

Original languageEnglish (US)
Pages (from-to)130-169
Number of pages40
JournalAdvances in Mathematics
Volume335
DOIs
StatePublished - Sep 7 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Nonlocal curvature
  • Sharp Hausdorff dimension estimate

Fingerprint Dive into the research topics of 'Nonlocal curvature and topology of locally conformally flat manifolds'. Together they form a unique fingerprint.

Cite this